Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 382, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 19, 2011, 11:00 AM EDT for Bourbon County, Clark County, Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2011, 11:00 AM EDT (15:00 UTC)
- Expired
- Jul 19, 2011, 11:30 AM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Clark County, KY
The radar
The Jackson,KY radar (KJKL), 95 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 11:18 AM EDT | TSTM WND DMG | Paris, KY | TREE DOWN ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1414 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
045
WUUS53 KLMK 191500
SVRLMK
KYC017-049-191530-
/O.NEW.KLMK.SV.W.0382.110719T1500Z-110719T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1100 AM EDT TUE JUL 19 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AND SOUTHERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN CLARK COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 1130 AM EDT
* AT 1058 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS LOCATED NEAR
PARIS...MOVING SOUTH AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
PARIS...
NORTH MIDDLETOWN AND ESCONDIDA...
STONY POINT AND AUSTERLITZ...
PRETTY RUN AND SILVER LAKE...
RENICK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3801 8429 3807 8429 3808 8430 3822 8432
3823 8412 3812 8406 3811 8407 3805 8403
3804 8404
TIME...MOT...LOC 1500Z 349DEG 20KT 3819 8418
WIND...HAIL 60MPH 1.00IN
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 9:37 AM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 19, 9:37 AM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
937 AM EDT TUE JUL 19 2011
...FORECAST UPDATE...
BOUNDARY OF STORMS LOOKS ON ITS WAY TO IMPACTING THE NORTHEAST CWA
IN THE NEXT HOUR OR TWO. SENT OUT AN UPDATE TO BUMP POPS UP OUT
THERE. CLOUD FIELD EXTENDS WEST INTO SOUTHERN INDIANA. MORNING LAPS
SOUNDINGS INDICATE MORE INSTABILITY TO THE NORTHEAST...AS A MID
LEVEL CAP IS LIMITING CLOUD COVER OVER SOUTHERN INDIANA. EXPECT AS
HEATING CONTINUES THE MID-LEVEL CAP HOLDING THOSE CLOUDS DOWN WILL
BREAK AND STORMS WILL FIRE OVER OR JUST SOUTH OF THE LOUISVILLE
AREA. BEST ESTIMATE AT TIMING IS EARLY TO MID AFTERNOON. LATEST HRRR
HANDLING ILN-AREA CONVECTION PRETTY WELL...BUT THINK IT BLOWS UP
STORMS OVER THE KSDF AREA A BIT TOO EARLY.
EXPECT THAT STORMS THAT DEVELOP INTO THE PEAK OF THE HEATING WILL
HAVE THE CHANCE TO BE SEVERE...WITH WET MICROBURSTS. CAPES OF
3000-4000 MAY BE ABLE TO SUPPORT SOME SMALL HAIL AS WELL. STEADY
NORTHWEST FLOW ALOFT SHOULD KEEP TODAY/S STORMS MOVING. HOWEVER ANY
BACK-BUILDING COULD POSE A FLASH FLOOD THREAT...SO WILL KEEP THAT
WORDING IN HAZARDOUS WEATHER OUTLOOK.
WITH CLOUD COVER WILL BRING IN SOME QUESTION TO THE HEAT ADVISORY
ACROSS THE EASTERN PART OF THE CURRENT ADVISORY AREA. THINK HEAT
INDICES STILL WILL REACH AROUND 105 FOR THE WESTERN CWA. GIVEN
ENOUGH UNCERTAINTY IN FULL CONVECTIVE DEVELOPMENT OVER THE
LOUISVILLE METRO AREA...WILL KEEP THE ADVISORY UP FOR THE REST OF
THE AREA AS WELL.
.SHORT TERM (TODAY AND TONIGHT)...
...HEAT ADVISORY FOR LATE THIS MORNING THROUGH THIS EVENING AS WELL
AS A CHANCE FOR STRONG-SEVERE STORMS...
STRONG UPPER RIDGING OVER THE NATION/S MID-SECTION WILL KEEP THE
WELL-ADVERTISED HEAT WAVE GOING ON WEST OF OUR AREA. WITH THE UPPER
RIDGE NOSING INTO OUR AREA...AND AN INCREASE IN MOISTURE
TODAY...AFTERNOON HIGHS RANGING FROM THE UPPER 80S TO THE LOWER 90S
COMBINED WITH DEWPOINTS INCREASING INTO THE MID AND POSSIBLY UPPER
70S WILL YIELD HEAT INDICES AROUND 105 DEGREES OR HIGHER THIS
AFTERNOON. AREAS ALONG AND WEST OF I-65 WILL STAND THE BEST CHANCE
AT REACHING HEAT ADVISORY CRITERIA THIS AFTERNOON...WHICH IS WHERE
THE HEAT ADVSY IS ALREADY LINED UP SO WILL MAKE NO CHANGES TO THE
AREA. THIS IS GOOD UNTIL 9PM EDT TONIGHT...AND THE SAME LOCATIONS
HAVE AN EXCESSIVE HEAT WATCH IN EFFECT THEREAFTER THROUGH SATURDAY
(SEE LONG-TERM DISCUSSION). AREAS EAST OF I-65 WILL ALSO BE WARM AND
MUGGY TODAY...BUT HEAT INDICES WILL ONLY PEAK AT AROUND 100 DEGREES.
CONCERNING PRECIPITATION CHANCES...A WEAK BOUNDARY ACROSS THE
SOUTHERN GREAT LAKES AND CONVECTION ALONG IT SHOULD DROP SOUTH
TOWARDS OUR REGION TODAY. THIS ACTIVITY SHOULD WEAKEN TOWARDS
MORNING AS THE LOW-LEVEL JET VEERS AND WEAKENS...BUT THIS BOUNDARY
COMBINED WITH A WEAK DISTURBANCE ROTATING AROUND THE LARGE UPPER
RIDGE COULD SPARK AFTERNOON-EVENING THUNDERSTORMS ACROSS MAINLY SE
INDIANA...SW OHIO AND NRN KY. DEWPOINTS IN THE MID-UPPER 70S SHOULD
POOL ALONG THIS BOUNDARY...HELPING TO CREATE PWATS AROUND TWO
INCHES. DEEP-LAYER FLOW IS PROGGED TO BE WEAK DESPITE THE UPPER
DISTURBANCE...SO ANY STORMS THAT FORM THIS AFTERNOON SHOULD BE SLOW
MOVING AND THEY SHOULD ROTATE AROUND THE HIGH...MOVING SOUTH TO EVEN
SOUTHWEST ACROSS THE CWA. GIVEN THE AMOUNT OF MOISTURE IN THE
ATMOSPHERE AND WEAK SHEAR...ANY STORMS THAT FORM SHOULD CREATE HEAVY
DOWNPOURS AND POSSIBLY ISOLATED DAMAGING WINDS FROM WET MICROBURSTS.
THE BIGGER THREAT HOWEVER MAY BE FLASH FLOODING AS ANY STORMS TODAY
SHOULD BE EFFICIENT RAIN PRODUCERS AND SLOW-MOVERS. SO TRAINING OF
CELLS WILL BE POSSIBLE AND POTENTIALLY FLASH FLOODING. THE BEST CHC
FOR ANY CONVECTION SHOULD BE OVER THE EASTERN HALF OF THE CWA. IF
ANY OF THIS ACTIVITY PUSHED WEST OF I-65...THE HEAT ADVISORY COULD
BE IN JEOPARDY IF RAIN/CLOUDS KEPT TEMPS DOWN. HOWEVER DO NOT
FORESEE THIS HAPPENING AS CONVECTION SHOULD FORM LATER IN THE
AFTERNOON...ONCE PEAK HEATING HAS NEARLY OCCURRED ANYWAYS.
WILL KEEP ISOLATED-SCATTERED WORDING GOING TODAY...WITH CONVECTION
EXPECTED TO WEAKEN DRAMATICALLY AFTER SUNSET. WHEREVER
SHOWERS/STORMS DO FORM TODAY...THOSE AREAS WOULD STAND A GOOD CHANCE
AT PATCHY DENSE FOG LATE TONIGHT. OVERNIGHT LOWS TONIGHT WILL BE
MILD WITH LOWS IN THE 70S...NEAR 80 AT SDF.
.LONG TERM (WEDNESDAY - MONDAY)...
...HEAT AND HUMIDITY WILL CONTINUE THROUGH THE END OF THE WORK
WEEK...
THE UPPER LEVEL RIDGE WILL SLOWLY BUILD EAST WEDNESDAY AND THURSDAY.
BY THURSDAY THE RIDGE WILL BE CENTERED OVER THE LOWER OHIO VALLEY.
AS THIS OCCURS TEMPS WILL WARM WITH HIGHS ON WEDNESDAY IN THE LOW TO
MID 90S AND THURSDAY SOLIDLY IN THE MID 90S ACROSS THE AREA. WITH
DEWPOINTS IN THE MID TO UPPER 70S HEAT INDICES LOOK TO CLIMB EACH
AFTERNOON TO ADVISORY CRITERIA OVER THE WESTERN HALF OF THE FORECAST
AREA...WITH SOME AREAS FLIRTING WITH EXCESSIVE HEAT WARNING CRITERIA
ON THURSDAY.
WILL KEEP LOW POPS ACROSS THE SOUTHEAST ON WEDNESDAY AFTERNOON. WITH
THE RIDGE OVERHEAD ON THURSDAY STORMS WILL LIKELY BE SUPPRESSED SO
WILL KEEP THIS TIME FRAME DRY.
FOR FRIDAY INTO THE WEEKEND THE RIDGE BEGINS TO FLATTEN OUT AND
WEAKEN WITH A BROAD AREA OF HIGH PRESSURE ACROSS THE SOUTHERN UNITED
STATES. THE MODELS CONTINUE TO INDICATE ISOLATED TO SCATTERED STORMS
MAY DEVELOP FRIDAY AS A WEAK DISTURBANCE CROSSES THE AREA WITH A
BETTER CHANCE ON SATURDAY AS A FRONTAL BOUNDARY BEGINS TO APPROACH
FROM THE NORTH.
GUIDANCE FOR FRIDAY AND SATURDAY KEEPS TEMPS IN THE LOW TO MID 90S
WITH MID 70S DEWPOINTS. DEPENDING ON COVERAGE OF SHOWERS AND STORMS SOME
AREAS MAY GET A WELCOME BIT OF RELIEF DURING THIS TIME FRAME.
HOWEVER...MOST OF THE REGION WILL LIKELY REMAIN HOT AND HUMID.
NO CHANGES WERE MADE TO THE SUNDAY/MONDAY TIME FRAME. THE PREVIOUS
DISCUSSION FOLLOWS.
SUNDAY - MONDAY...
BY THE BEGINNING OF NEXT WEEK...THE CAP AND RIDGE SHOULD REALLY
WEAKEN AHEAD OF AN APPROACHING COOL FRONT.
THEREFORE...INSERTED POPS FOR SUN/MON. THE FROPA LOOKS TO OCCUR
SOMETIME MONDAY ACCORDING TO TODAY/S MODEL RUNS. THIS FROPA LOOKS
TO BRING RELIEF FROM THE HEAT AND HUMIDITY.
&&
.AVIATION (12Z TAF ISSUANCE)...
AMPLE LOW-LEVEL MOISTURE FROM RAINFALL YESTERDAY HAS LED TO LOWERED
VSBYS DUE TO LIGHT FOG/BR. THROUGH ROUGHLY 13Z...IFR VSBYS WILL BE
LIKELY AT LEX...AND MAYBE BRIEFLY MVFR AT SDF OR BWG BUT WILL LEAVE
OUT OF THEIR TAFS FOR NOW.
LIGHT SOUTHWEST WINDS WILL VEER AND PICK UP A LITTLE BIT AHEAD OF AN
APPROACHING WEAK FRONTAL BOUNDARY. THIS BOUNDARY WILL BE THE FOCUS
FOR MAINLY AFTERNOON AND EVENING SHRA/TSRA TODAY. ONCE MORNING FOG
LIFTS...CONDITIONS WILL BE VFR UNLESS A SHRA/TSRA OCCURS AT ONE OF
THE TERMINALS. BRIEF HEAVY RAINS WOULD CAUSE MVFR CIGS/IFR VSBYS.
THE BEST CHC WILL BE AT LEX AND SDF AFTER 16Z...AND PERHAPS AT BWG
AFTER 23Z. ANY STORM THIS AFTERNOON COULD ALSO PRODUCE BRIEF GUSTY
WINDS BUT WILL LEAVE OUT OF TAFS UNTIL CONVECTIVE INITIATION.
THE FRONTAL BOUNDARY WILL SLIDE THROUGH THIS EVENING...AND SFC WINDS
SHOULD VEER AROUND TO THE NNW AND WEAKEN LATER TONIGHT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HEAT ADVISORY UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR
KYZ023>032-061-062-070>072.
EXCESSIVE HEAT WATCH FROM 9 PM EDT /8 PM CDT/ THIS EVENING
THROUGH SATURDAY EVENING FOR KYZ023>032-061-062-070>072.
IN...HEAT ADVISORY UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
EXCESSIVE HEAT WATCH FROM 9 PM EDT /8 PM CDT/ THIS EVENING
THROUGH SATURDAY EVENING FOR INZ076>079-083-084-089>092.
&&
UPDATE.........RJS
SHORT TERM.....AL
LONG TERM......EER
AVIATION.......ALHazardous weather outlook, Jul 19, 4:33 AM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 433 AM EDT TUE JUL 19 2011 KYZ033>043-045>049-053>057-063>067-073>078-081-082-200845- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 433 AM EDT TUE JUL 19 2011 /333 AM CDT TUE JUL 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. PATCHY DENSE FOG WILL BE POSSIBLE BEFORE SUNRISE...MAINLY ALONG RIVER VALLEYS AND OTHER LOW-LYING AREAS. BE PREPARED FOR VISIBILITIES TO DROP SUDDENLY BELOW ONE HALF MILE THIS MORNING. LATER TODAY...A COOL FRONT AND WEAK UPPER LEVEL DISTURBANCE WILL DROP SOUTH FROM THE GREAT LAKES...DEVELOPING SCATTERED THUNDERSTORMS ACROSS THE REGION TODAY. THE MAIN THREATS WITH THESE STORMS WILL BE ISOLATED DAMAGING WINDS AND EXCESSIVE LIGHTNING. A SEPARATE FLASH FLOODING THREAT WILL ALSO EXIST AS VERY HEAVY RAINFALL WILL BE POSSIBLE WITH SLOW MOVING STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY MAINLY ACROSS THE BLUEGRASS AND LAKE CUMBERLAND REGIONS. THE MAIN THREATS FROM THESE STORMS WILL BE HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS. BOTH THE HEAT AND HUMIDITY WILL INCREASE DURING THE UPCOMING WEEK. WHILE HUMIDITY LEVELS ARE NOT EXPECTED TO APPROACH THE EXTREME VALUES OBSERVED LAST WEEK...TEMPERATURES IN THE 90S WILL COMBINE WITH THE MOIST AIR TO RESULT IN AFTERNOON HEAT INDICES FROM 100 TO 108 THROUGHOUT THE WEEK. SCATTERED THUNDERSTORMS WILL RETURN TO THE REGION FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE REQUESTED TODAY TO REPORT HEAVY RAINFALL AMOUNTS AND STRONG WINDS. INZ076>079-083-084-089>092-KYZ023>032-061-062-070>072-200845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-BUTLER KY-EDMONSON KY-LOGAN KY- WARREN KY-SIMPSON KY- 433 AM EDT TUE JUL 19 2011 /333 AM CDT TUE JUL 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A COOL FRONT AND WEAK UPPER LEVEL DISTURBANCE WILL DROP SOUTH FROM THE GREAT LAKES...DEVELOPING ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION TODAY. THE MAIN THREATS WITH THESE STORMS WILL BE ISOLATED DAMAGING WINDS AND EXCESSIVE LIGHTNING. A SEPARATE FLASH FLOODING THREAT WILL ALSO EXIST AS VERY HEAVY RAINFALL WILL BE POSSIBLE WITH SLOW MOVING STORMS. ALONG WITH THE THUNDERSTORMS...HEAT INDEX VALUES WILL RANGE FROM AROUND 104 DEGREES TO 107 DEGREES. HEAT AT THIS LEVEL IS CONSIDERED DANGEROUS. USE CAUTION IF PLANNING TO BE OUTDOORS FOR EXTENDED PERIODS OF TIME. DRINK PLENTY OF WATER AND MAKE TIME FOR BREAKS INDOORS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BOTH THE HEAT AND HUMIDITY WILL INCREASE DURING THE UPCOMING WEEK. WHILE HUMIDITY LEVELS ARE NOT EXPECTED TO APPROACH THE EXTREME VALUES OBSERVED LAST WEEK...TEMPERATURES IN THE 90S WILL COMBINE WITH THE MOIST AIR TO RESULT IN AFTERNOON HEAT INDICES FROM 100 TO 110 THROUGHOUT THE WEEK. SCATTERED THUNDERSTORMS WILL RETURN TO THE REGION FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE REQUESTED TODAY TO REPORT HEAVY RAINFALL AMOUNTS AND STRONG WINDS. AL/EER
In the hours before
Special weather statement, Jul 19, 9:43 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 AM EDT TUE JUL 19 2011
KYZ037-042-043-191445-
BOURBON-HARRISON-NICHOLAS-
943 AM EDT TUE JUL 19 2011
...THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...AND
WIND GUSTS AROUND 30 MPH...
AT 932 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM NEAR BROOKSVILLE TO FALMOUTH
AND MOVING SOUTHEAST AT 25 MPH.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING...TORRENTIAL
RAINFALL WHICH WILL REDUCE VISIBILITIES TO A HALF MILE OR LESS AND
CAUSE PONDING OF WATER ON ROADS AND LOW LYING AREAS...AND GUSTY
WINDS AROUND 30 MPH ARE EXPECTED WITH THESE STORMS.
EASTERN HARRISON AND NICHOLAS COUNTIES WILL BE AFFECTED THE MOST BY
THESE STORMS OVER THE NEXT HOUR.
* THESE STORMS WILL ALSO IMPACT...
CARLISLE...
KELAT...
SUNRISE...
CLAYSVILLE...
ODDVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER AND
POSSIBLE TEMPORARY FLOODING ON ROADWAYS. DRIVERS SHOULD SLOW DOWN
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3830 8384 3814 8403 3812 8408 3856 8437
3857 8436 3859 8421 3857 8419 3856 8420
3855 8416 3851 8418 3848 8415 3843 8396
3837 8391 3836 8387 3833 8384
TIME...MOT...LOC 1339Z 335DEG 21KT 3862 8398 3859 8426
TWFSpecial weather statement, Jul 19, 10:55 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 AM EDT TUE JUL 19 2011
KYZ041-042-049-191545-
BOURBON-CLARK-FAYETTE-
1055 AM EDT TUE JUL 19 2011
...THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...SMALL
HAIL...AND WIND GUSTS OF 30 TO 40 MPH OVER EAST CENTRAL KENTUCKY...
AT 1048 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 6 MILES SOUTH OF CARLISLE TO
8 MILES NORTHWEST OF PARIS...AND MOVING SOUTH AT 25 MPH.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH
RAINFALL RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES
TO A QUARTER OF A MILE...PEA SIZE HAIL...AND GUSTY WINDS OF 30 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
BRYAN STATION...
WINCHESTER...
PARIS...
BUNKER HILL AND LORADALE...
NORTH MIDDLETOWN...
STONY POINT AND SIDVILLE...
ELMENDORF AND MUIR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER AND
POSSIBLY TEMPORARY FLOODING ON LOCAL ROADWAYS AND LOW LYING AREAS.
DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3788 8399 3789 8426 3792 8427 3789 8434
3789 8439 3818 8447 3821 8440 3828 8444
3828 8434 3837 8419 3828 8411 3826 8411
3827 8408 3823 8406 3822 8401 3818 8398
3811 8407 3793 8396
TIME...MOT...LOC 1452Z 348DEG 20KT 3820 8405 3823 8438
TWFThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:43 AM EDT | Special Weather Statement | LMK | Nicholas | 62 min |
| Jul 19, 10:55 AM EDT | Special Weather Statement | LMK | Bourbon, Clark | 50 min |
| Jul 19, 11:12 AM EDT | Flash Flood Warning | LMK | Bourbon, Harrison | 79 min |
| Jul 19, 3:54 PM EDT | Excessive Heat Warning | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 5 days |
| Jul 19, 3:54 PM EDT | Heat Advisory | LMK | Adair, Anderson, Cumberland, Franklin, Green, Harrison and 8 more | 24 hr |
| Jul 19, 4:45 PM EDT | Special Weather Statement | LMK | Franklin | 30 min |
| Jul 19, 4:59 PM EDT | Areal Flood Advisory | LMK | Franklin, Woodford | 91 min |
| Jul 19, 5:10 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Woodford | 35 min |
| Jul 19, 5:34 PM EDT | Special Weather Statement | LMK | Spencer | 41 min |
| Jul 19, 5:48 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer | 27 min |
| Jul 19, 6:08 PM EDT | Special Weather Statement | LMK | Anderson | 52 min |
| Jul 19, 6:40 PM EDT | Special Weather Statement | LMK | Nelson | 35 min |
| Jul 19, 7:21 PM EDT | Special Weather Statement | LMK | Oldham | 24 min |
| Jul 19, 7:48 PM EDT | Special Weather Statement | LMK | Harrison | 27 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.